# SDR IPXA2019012338235

- Difficulty date: January 12, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 16,896 hours, 10,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327920622
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR MAIN CABIN SEAT TRACK FR80 AT -450 IS OUT OF LIMITS. REMOVED AND REPLACED DAMAGED SEAT TRACK IAW SRM 53-10-16.
